MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C100-O20 V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Endologix was made aware of patient with an undetermined endoleak with sac growth on (b)(6) 2018.The sac growth was discovered on (b)(6) 2018 during a routine patient follow up.However on (b)(6) 2018, it was confirmed by the rep that the patient had a type 2 endoleak with a possible type 1a, along with sac growth.On (b)(6) 2018 a secondary procedure was performed.Physician did a aortic proximal extension placement.The patient was initially implanted with a bifurcated stent, a suprarenal extension and two (2) limb extensions to treat an abdominal aortic aneurysm back on (b)(6) 2015.No further information provided on patient condition post op.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and/or images but were denied.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: common device name - update, model number - update, catalog number- remove, lot # - update, expiration date- update, udi # - update, device manufacture date - update.
 
Event or Problem Description
Updated information: a type 1a and type 2 endoleak was confirmed.A secondary procedure was completed and an other suprarenal extension was implanted to resolve the type 1a endoleak.The patient was reported as doing well.Another procedure was completed at a later date, the patient had coiling placed in the lumbar to resolve the type 2 endoleak.The patient was reported as doing good.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7599130
Report Number2031527-2018-00544
Device Sequence Number178524
Product Code MIH
UDI-Device Identifier00818009010049
UDI-Public(01)00818009010049(17)180131
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2015
Device Model NumberA34-34/C100-O20 V
Device Catalogue NumberF00765
Device Lot Number1264649-012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT, LOT 1047169-008; LIMB STENT GRAFT, LOT 1252590005; VELA SUPRARENAL, LOT 1264649012
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR